;. Now, ). , (. T-,-d-,-h-,-?-)-?-t-mix-;-t-,-d-,-h-,-?-)-;-?-?n-?-n-*, and C. , Step 1: We build a large separable space (Z, d Z ) equipped with a 1-Lipschitz map H, in which we have the convergence of Stump h k (T k ) to Stump h (T )

. For-n-?-n-*, As ?(C) is a class of R n and ?(?(C)) = ?(C), we have under our assumptions that ?(C) = C. This means that for all x ? F, n ? N * we have xR n ?(x), i.e. d(x, ?(x)) ? 2 n . It follows that for every x ? F , ?(x) = x. Now

, We can deduce that a.s. for every k ? N * , the sequence (Slice r k (T n )) n?N * is Cauchy in (X 0,K , d GHP ). When this is true, then by Lemma 3.3.9, (Slice r k (T n )) n?N * converges in (X S , d LGHP ) to a random measured labelled spaceT I . Since T and X 0,S are closed in X S ,T I is a random tree with null measure. The a.s. convergence of (T n ) n?N * toT in this coupling implies the convergence of their laws for the Prokhorov distance. The sequence (T n ) n?N * converges in law toT

, Since the trees defined by (5.3.3) (withT (n) instead ofT I for some large n) satisfy C4-5, it is reasonable to conjecture that the trees defined by (5? N * , and consider the tree (T (n) , (? h i , 1 ? i ? k)) as an element of T [k] which is still a Polish space, similar arguments as in the previous Section gives a limiting tree endowed with k measures (T I , (? h i , 1 ? i ? k)). We could make rigorous the construction of (T I , (? h ) h?E ) using the last part of the Remark 4.4.1 and considering it as a T [?] -valued random variable. We shall not provide of proof of this fact, but simply conjecture its existence, particular, this implies of I. The T

, Xn are probability measures) and the previous inequalities, we get Then, we believe that this regularity result is a corner stone to extend by continuity the family of probability measure (? h ) h?E to a family (? h ) h?I with for a.e. h that H? h = ? h , see Properties (5.2.1) and (5.2.2). Then Property (5.2.3) can be seen as a definition of ? I

, Let µ be a measure satisfying conditions C1-3. Then, for all h ? I, S h = (Stump h (T I ), (? h ) h ?(??,h] ) and C h = (Crown(h, T I )

, Since Stump h (T I ) is the Local-Gromov-Hausdorff limit of Stump h (T I ) when h ? E ? (??, h] goes to h ? and ? h is conjectured to be a measurable function of (? h ) h ?E?(??,h) , so we can express S h as a measurable function of (S h ) h ?E?(??,h) which is independent from C h

R. Abraham, J. Delmas, and P. Hoscheit, A note on the Gromov-Hausdorff-Prokhorov distance between (locally) compact metric measure spaces, Electronic Journal of Probability, vol.18, issue.14, pp.1-21, 2013.

R. Abraham, J. Delmas, and P. Hoscheit, Exit times for an increasing Lévy tree-valued process, vol.159, pp.357-403, 2014.

R. Abraham, J. Delmas, and G. Voisin, Pruning a Lévy continuum random tree, Electronic Journal of Probability, vol.15, issue.46, pp.1429-1473, 2010.

D. Aldous, The continuum random tree. I. The Annals of Probability, vol.19, pp.1-28, 1991.

D. Aldous, The continuum random tree III. The Annals of Probability, vol.21, pp.248-289, 1993.

D. J. Aldous, Exchangeability and related topics, 1985.

D. J. Aldous, Brownian excursion conditioned on its local time, Electronic Communications in Probability, vol.3, pp.79-90, 1998.

D. J. Aldous, Deterministic and stochastic models for coalescence (aggregation and coagulation): a review of the mean-field theory for probabilists, Bernoulli, vol.5, issue.1, pp.3-48, 1999.

S. Athreya, W. Löhr, and A. Winter, The gap between Gromov-vague and Gromov-Hausdorff-vague topology, Stochastic Processes and their Applications, vol.126, pp.2527-2553, 2016.

H. Bauer, Measure and integration theory, vol.26, 2001.

J. Berestycki, N. Berestycki, and J. Schweinsberg, Small-time behavior of beta coalescents, Annales de l'IHP Probabilités et statistiques, vol.44, pp.214-238, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00292057

P. Billingsley, Convergence of probability measures, 2013.

M. Birkner, J. Blath, M. Capaldo, A. Etheridge, and M. Möhle, Jason Schweinsberg, and Anton Wakolbinger. Alpha-stable branching and beta-coalescents, Electronic Journal of Probability, vol.10, issue.9, pp.303-325, 2005.

, Nicolas Bourbaki. Elements of mathematics: General topology. Part, vol.1

. Hermann, , 1966.

C. Cannings, The latent roots of certain Markov chains arising in genetics: a new approach, i. haploid models, Advances in Applied Probability, vol.6, issue.2, pp.260-290, 1974.

Y. Chen and J. Delmas, Smaller population size at the mrca time for stationary branching processes, The Annals of Probability, vol.40, issue.5, pp.2034-2068, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00515090

D. Dawson, InÉcole d'été de probabilités de Saint-Flour XXI-1991, pp.1-260, 1993.

A. Donald, E. Dawson, and . Perkins, Historical processes, 2002.

A. Donald, E. Dawson, and . Perkins, Superprocesses at saint-flour. Probability at Saint-Flour, 2012.

A. Depperschmidt, A. Greven, and P. Pfaffelhuber, Marked metric measure spaces, Electronic Communications in Probability, vol.16, issue.17, pp.174-188, 2011.

A. Depperschmidt, E. Pardoux, and P. Pfaffelhuber, A mixing tree-valued process arising under neutral evolution with recombination, Electronic Journal of Probability, vol.20, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01237957

P. Donnelly and T. G. Kurtz, A countable representation of the Fleming-Viot measure-valued diffusion, The Annals of Probability, vol.24, issue.2, pp.698-742, 1996.

P. Donnelly and T. G. Kurtz, Particle representations for measure-valued population models, The Annals of Probability, vol.27, issue.1, pp.166-205, 1999.

T. Duquesne and J. Gall, Probabilistic and fractal aspects of Lévy trees. Probability Theory and Related Fields, vol.131, pp.553-603, 2005.

T. Duquesne and M. Winkel, Growth of Lévy trees. Probability Theory and Related Fields, vol.139, pp.313-371, 2007.

R. Durrett, Probability models for DNA sequence evolution, 2008.

R. Durrett and J. Schweinsberg, A coalescent model for the effect of advantageous mutations on the genealogy of a population, Stochastic Processes and their Applications, vol.115, pp.1628-1657, 2005.

E. B. Dynkin, Branching Particle Systems and Superprocesses, Annals of Probability, vol.19, issue.3, pp.1157-1194, 1991.

B. Eldon and J. Wakeley, Coalescent processes when the distribution of offspring number among individuals is highly skewed, Genetics, vol.172, issue.4, pp.2621-2633, 2006.

A. M. Etheridge, Survival and extinction in a locally regulated population, Annals of Applied Probability, vol.14, issue.1, pp.188-214, 2004.

N. Stewart, T. G. Ethier, and . Kurtz, The infinitely-many-neutral-alleles diffusion model, Advances in Applied Probability, vol.13, issue.3, pp.429-452, 1981.

N. Stewart, T. G. Ethier, and . Kurtz, Fleming-Viot processes in population genetics, SIAM Journal on Control and Optimization, vol.31, issue.2, pp.345-386, 1993.

N. Steven, J. Evans, A. Pitman, and . Winter, Rayleigh processes, real trees, and root growth with re-grafting, Probability Theory and Related Fields, vol.134, pp.81-126, 2006.

N. Steven, A. Evans, and . Winter, Subtree prune and regraft: A reversible real treevalued Markov process, The Annals of Probability, vol.34, issue.3, pp.918-961, 2006.

T. J. Givnish, H. J. Michael, B. Barfuss, R. Van-ee, K. Riina et al., Phylogeny, adaptive radiation, and historical biogeography in Bromeliaceae: Insights from an eight-locus plastid phylogeny, American Journal of Botany, vol.98, issue.5, pp.872-895, 2011.

A. Greven, P. Pfaffelhuber, and A. Winter, Convergence in distribution of random metric measure spaces (?-coalescent measure trees), Probability Theory and Related Fields, vol.145, pp.285-322, 2008.

A. Greven, P. Pfaffelhuber, and A. Winter, Tree-valued resampling dynamics Martingale problems and applications, vol.155, 2013.

R. Griffiths and P. Marjoram, Ancestral inference from samples of dna sequences with recombination, Journal of Computational Biology, vol.3, issue.4, pp.479-502, 2009.

M. Gromov, Metric structures for Riemannian and non-Riemannian spaces, 2007.

B. Haas and G. Miermont, Scaling limits of Markov branching trees with applications to Galton-Watson and random unordered trees. The Annals of Probability, vol.40, pp.2589-2666, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00464337

T. Norman-l-kaplan, R. Darden, and . Hudson, The coalescent process in models with selection, Genetics, vol.120, issue.3, pp.819-829, 1988.

A. Khezeli, Metrization of the Gromov-Hausdorff (-Prokhorov) topology for boundedlycompact metric spaces, 2019.

A. Khezeli, On generalizations of the Gromov-Hausdorff metric, Space, vol.100, p.22, 2019.

M. Kimura and T. Ohta, The average number of generations until fixation of a mutant gene in a finite population, Genetics, vol.61, issue.3, p.763, 1969.

M. Kimura and G. H. Weiss, The stepping stone model of population structure and the decrease of genetic correlation with distance, Genetics, vol.49, issue.4, p.561, 1964.

J. F. Kingman, The coalescent. Stochastic Processes and their Applications, vol.13, pp.235-248, 1982.

A. Kong, D. F. Gudbjartsson, J. Sainz, G. M. Jonsdottir, S. A. Gudjonsson et al., A high-resolution recombination map of the human genome, Nature Genetics, vol.31, issue.3, pp.241-247, 2002.

A. Lambert, The branching process with logistic growth, The Annals of Applied Probability, vol.15, issue.2, pp.1506-1535, 2005.

A. Lambert and G. Bravo, Totally ordered measured trees and splitting trees with infinite variation, Electronic Journal of Probability, vol.23, 2018.
URL : https://hal.archives-ouvertes.fr/hal-02301729

J. Gall, Random real trees. Annales de la Faculté des sciences de Toulouse : Mathématiques, vol.15, pp.35-62, 2006.

W. Löhr, Equivalence of Gromov-Prohorov-and Gromov's 2?-metric on the space of metric measure spaces, Electronic Journal of Probability, vol.18, issue.17, pp.1-10, 2013.

M. Möhle and S. Sagitov, A classification of coalescent processes for haploid exchangeable population models, The Annals of Probability, vol.29, issue.4, pp.1547-1562, 2001.

M. Möhle and S. Sagitov, Coalescent patterns in diploid exchangeable population models, Journal of mathematical biology, vol.47, issue.4, pp.337-352, 2003.

G. Miermont, The Brownian map is the scaling limit of uniform random plane quadrangulations, Acta Mathematica, vol.210, issue.2, pp.319-401, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00627965

A. P. Patrick and . Moran, Random processes in genetics, Math. Proc. Cambridge Philos. Soc, vol.54, issue.1, pp.60-71, 1958.

J. Pitman, Coalescents with Multiple Collisions, The Annals of Probability, vol.27, issue.4, pp.1870-1902, 1999.

J. Pitman and M. Winkel, Growth of the Brownian forest. The Annals of Probability, vol.33, pp.2188-2211, 2005.

J. R. Schweinsberg, Coalescents with simulataneous multiple collisions, 2000.

F. Sun, K. Trpkov, A. Rademaker, E. Ko, and R. H. Martin, Variation in meiotic recombination frequencies among human males, Human Genetics, vol.116, issue.3, pp.172-178, 2005.

K. R. Wicks, Fractals and hyperspaces, 2006.

J. Wirtz and T. Wiehe, The evolving Moran genealogy. Theoretical population biology, 2019.